# SDR AALA2009021101041

- Difficulty date: February 11, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 39,271 hours, 6,288 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Odor
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BSB - INFLIGHT MIA-GIG - HEAVY ACRID SMELL IN COCKPIT AFTER APU SHUTDOWN.  LANDED WITHOUT INCIDENT BSB.  AIRCRAFT REMOVED FROM SERVICE.  THE WEATHER RADAR SYSTEM WAS ERASED AND WXR CHECKED OKAY FOR SERVICE.  SYSTEM GROUND CHECK NORMAL OPERATION.
